# SDR REXA2015111201158

- Difficulty date: November 12, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 18,819 hours, 12,162 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER'S OXY MASK DOES NOT SEAL WHEN PLACED OVER THE HEAD. REFERENCE JC 35-220-701 RESTORATION, OVERHAUL OF THE CREW OXYGEN MASK FOR REPLACEMENT.  JOB 81516715 OP 5043.
